# SDR ASAA1047405

- Difficulty date: February 10, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 41,633 hours, 23,031 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655586836
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20L CORRODED FWD OF 1016.  REMOVED AND REPLACED SECTION OF STR 20L STA 994 TO AFT END.
